RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1994, Volume 6, Issue 3, Pages 59–83 (Mi aa451)  

This article is cited in 15 scientific papers (total in 16 papers)

Research Papers

The complex WKB method for the Harper equation

V. S. Buslaev, A. A. Fedotov

St. Petersburg State University, Faculty of Physics

Full text: PDF file (1868 kB)

English version:
St. Petersburg Mathematical Journal, 1995, 6:3, 495–517

Bibliographic databases:

Received: 24.01.1994

Citation: V. S. Buslaev, A. A. Fedotov, “The complex WKB method for the Harper equation”, Algebra i Analiz, 6:3 (1994), 59–83; St. Petersburg Math. J., 6:3 (1995), 495–517

Citation in format AMSBIB
\Bibitem{BusFed94}
\by V.~S.~Buslaev, A.~A.~Fedotov
\paper The complex~WKB method for the Harper equation
\jour Algebra i Analiz
\yr 1994
\vol 6
\issue 3
\pages 59--83
\mathnet{http://mi.mathnet.ru/aa451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1301830}
\zmath{https://zbmath.org/?q=an:0839.34066|0821.34062}
\transl
\jour St. Petersburg Math. J.
\yr 1995
\vol 6
\issue 3
\pages 495--517


Linking options:
  • http://mi.mathnet.ru/eng/aa451
  • http://mi.mathnet.ru/eng/aa/v6/i3/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Micu, C, “The derivation of 1/N energy-solutions to the Harper-equation and related magnetizations”, International Journal of Modern Physics B, 12:18 (1998), 1847  crossref  adsnasa  isi
    2. Micu, C, “Non-polynomial solutions to the q-difference form of the Harper equation”, Journal of Physics A-Mathematical and General, 31:12 (1998), 2881  crossref  mathscinet  zmath  adsnasa  isi
    3. Papp, E, “Applying the 1/N approximation to the derivation of the band energy of the Harper equation”, Modern Physics Letters B, 14:11 (2000), 373  crossref  adsnasa  isi
    4. Fedotov, A, “A complex WKB method for adiabatic problems”, Asymptotic Analysis, 27:3–4 (2001), 219  mathscinet  zmath  isi
    5. Pankrashkin, K, “On semiclassical dispersion relations of Harper-like operators”, Journal of Physics A-Mathematical and General, 37:48 (2004), 11681  crossref  mathscinet  zmath  adsnasa  isi
    6. Gamblin, D, “Rayleigh resonances in two dimension”, Bulletin de La Societe Mathematique de France, 132:2 (2004), 263  mathscinet  zmath  isi
    7. Gamblin, D, “Construction of Rayleigh quasimodes with a long life span”, Journal of Functional Analysis, 236:1 (2006), 201  crossref  mathscinet  zmath  isi
    8. A. A. Fedotov, “Complex WKB method for adiabatic perturbations of a periodic Schrödinger operator”, J. Math. Sci. (N. Y.), 173:3 (2011), 320–339  mathnet  crossref
    9. V. M. Babich, A. M. Budylin, L. A. Dmitrieva, A. I. Komech, S. B. Levin, M. V. Perel', E. A. Rybakina, V. V. Sukhanov, A. A. Fedotov, “On the mathematical work of Vladimir Savel'evich Buslaev”, St. Petersburg Math. J., 25:2 (2014), 151–174  mathnet  crossref  mathscinet  zmath  isi  elib
    10. A. A. Fedotov, “Monodromization method in the theory of almost-periodic equations”, St. Petersburg Math. J., 25:2 (2014), 303–325  mathnet  crossref  mathscinet  zmath  isi  elib
    11. A. A. Fedotov, E. V. Tschetka, “Complex WKB method for difference equations in bounded domains”, J. Math. Sci. (N. Y.), 224:1 (2017), 157–169  mathnet  crossref  mathscinet
    12. A. A. Fedotov, E. V. Shchetka, “Complex WKB method for the difference Schrödinger equation with the potential being a trigonometric polynomial”, St. Petersburg Math. J., 29:2 (2018), 363–381  mathnet  crossref  isi  elib
    13. Fedotov A., Klopp F., “Complex Wkb Method For Difference Equations With Meromorphic Coefficients”, Proceedings of the International Conference Days on Diffraction (Dd) 2017, eds. Motygin O., Kiselev A., Goray L., Suslina T., Kazakov A., Kirpichnikova A., IEEE, 2017, 110–112  crossref  isi
    14. Fedotov A., Shchetka E., “Berry Phase For Difference Equations”, Proceedings of the International Conference Days on Diffraction (Dd) 2017, eds. Motygin O., Kiselev A., Goray L., Suslina T., Kazakov A., Kirpichnikova A., IEEE, 2017, 113–115  crossref  isi
    15. A. A. Fedotov, E. V. Shchetka, “Semiclassical Asymptotics of the Spectrum of the Subcritical Harper Operator”, Math. Notes, 104:6 (2018), 933–938  mathnet  crossref  crossref  isi  elib
    16. Fedotov A., Klopp F., “Difference Equations, Uniform Quasiclassical Asymptotics and Airy Functions”, 2018 Days on Diffraction (Dd), eds. Motygin O., Kiselev A., Goray L., Kazakov A., Kirpichnikova A., Perel M., IEEE, 2018, 98–101  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:421
    Full text:218
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019